# SDR DALA2024111911071

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 138,111 hours, 20,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND EMERGENCY LIGHTS OUT ROW 32-41. CORRECTIVE ACTION: R/R POWER SUPPLY & BATTERY PACK IAW B767 AMM 33-51. OPS CHK GOOD (4000182)
